# SDR GTIA020631

- Difficulty date: June 6, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

FLL - FLT 380 - ON INITIAL TAKEOFF ROLL, A HARD SHIMMY SEEMING TO COME FROM THE NOSE WHEEL OCCURRED.  ABORTED TAKEOFF AT 70 KNOTS.  INSPECTED ALL TIRES AND BRAKES NO DEFECTS MWA'S.  INSPECTED AND LUBRICATED NOSE LANDING GEAR.  NO DEFECTS NOTED.  (M)
